# SDR UIEA2020092542061

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,141 hours, 20,806 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Ignitor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG "LT ENG IGNITOR 1".  PERFORMED LT PIMO BITE, IAW FIM F/T 810. 2 FAULTS 350-18 A/B TMC & 35120-8 LT IGN 1 FAIL.  CLEARED FAULTS, STATUS MSG CLEARS.  PERFORMED ENGINE RUN NR 1 IN BOTH SINGLE AND BOTH IGNITORS POSITIONS.  ALL PARAMETERS NORMAL, PER 72-00-00 AND BITE TEST PERFORMED, NO FAULTS.
